# SDR RAIA201811059031

- Difficulty date: October 9, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 29-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SILL BETWEEN FRAMES 29 - 34 WAS CORRODED.  REMOVED AND REPLACED THE SILL.
